The Logarithmic Sobolev Inequality for Gibbs Measures on Infinite Product of Heisenberg Groups
2014 (English)In: Markov Processes and Related Fields, ISSN 1024-2953, Vol. 20, no 4, 705-749 p.Article in journal (Refereed) Published
We are interested in the q logarithmic Sobolev inequality for the infinite dimensional Gibbs measure on the lattice. In particular we focus on measures on the infinite product of Heisenberg groups. We assume that the one site boundary free measure satisfies either a q log-Sobolev inequality or a U-Bound inequality, and we determine conditions so that the infinite dimensional Gibbs measure satisfies a q log-Sobolev inequality.
Place, publisher, year, edition, pages
2014. Vol. 20, no 4, 705-749 p.
log-Sobolev inequality, Heisenberg group, Gibbs measure
IdentifiersURN: urn:nbn:se:uu:diva-246510ISI: 000348826500005OAI: oai:DiVA.org:uu-246510DiVA: diva2:793872